MathSciNet Relay Station
MathSciNet bibliographic data
MR842126 (87j:65109) 65M10 (35R35 65M30)
Falk, R. S.; Monk, P. B. Logarithmic convexity for discrete harmonic functions and the approximation of the Cauchy problem for Poisson's equation. Math. Comp. 47 (1986), no. 175, 135–149.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement